# SDR HALA20250529154

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 18,854 hours, 4,140 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Display
- Condition: Faulted
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - MCDU'S DON'T MATCH WHEN IT COMES TO FUEL PREDICTION, TIME PREDICTION, AND VERTICAL PATH ERROR. FO'S MCDU APPEARS TO SHOW TIME: 4 MINUTES EARLIER, FUEL BURN: 400 MORE POUNDS, ABOVE DESCENT PATH: 400 FEET. REMOVED AND REPLACED FQIC PER AMM 28-42-34-04. NO DEFECTS NOTED OK FOR SERVICE.
